Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal-, conference-, and submitted publications.

Show all

2022

Chen, Yahao; Trenn, Stephan

On impulse-free solutions and stability of switched nonlinear differential-algebraic equations Unpublished

2022, (submitted).

Abstract | Links | BibTeX | Tags: DAEs, Lyapunov, nonlinear, normal-forms, solution-theory, stability, switched-DAEs, switched-systems

2021

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

Quasi feedback forms for differential-algebraic systems Journal Article

In: IMA Journal of Mathematical Control and Information, no. dnab030, pp. 1-31, 2021, (open access).

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms, open-access

Hossain, Sumon; Trenn, Stephan

Minimal realization for linear switched systems with a single switch Inproceedings

In: Proc. European Control Conference (ECC21), pp. 1168-1173, Rotterdam, Netherlands, 2021.

Abstract | Links | BibTeX | Tags: controllability, normal-forms, observability, solution-theory, switched-systems

Chen, Yahao; Trenn, Stephan; Respondek, Witold

Normal forms and internal regularization of nonlinear differential-algebraic control systems Journal Article

In: International Journal of Robust and Nonlinear Control, vol. 2021, no. 31, pp. 6562-6584, 2021, (open access).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, open-access, solution-theory

Chen, Yahao; Trenn, Stephan

An approximation for nonlinear differential-algebraic equations via singular perturbation theory Inproceedings

In: Proceedings of 7th IFAC Conference on Analysis and Design of Hybrid Systems (ADHS21), IFAC Brussels, Belgium, 2021, (open access).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, open-access, solution-theory

Chen, Yahao; Trenn, Stephan

The differentiation index of nonlinear differential-algebraic equations versus the relative degree of nonlinear control systems Inproceedings

In: PAMM · Proc. Appl. Math. Mech. 2020, pp. e202000162, Wiley-VCH GmbH, 2021, (Open Access.).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, relative-degree

2014

Berger, Thomas; Trenn, Stephan

Kalman controllability decompositions for differential-algebraic systems Journal Article

In: Syst. Control Lett., vol. 71, pp. 54–61, 2014, ISSN: 0167-6911.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms

2013

Berger, Thomas; Trenn, Stephan

Addition to ``The quasi-Kronecker form for matrix pencils'' Journal Article

In: SIAM J. Matrix Anal. & Appl., vol. 34, no. 1, pp. 94–101, 2013.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2012

Berger, Thomas; Trenn, Stephan

The quasi-Kronecker form for matrix pencils Journal Article

In: SIAM J. Matrix Anal. & Appl., vol. 33, no. 2, pp. 336–368, 2012.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

The quasi-Weierstraß form for regular matrix pencils Journal Article

In: Linear Algebra Appl., vol. 436, no. 10, pp. 4052–4069, 2012, (published online February 2010).

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2009

Trenn, Stephan

A normal form for pure differential algebraic systems Journal Article

In: Linear Algebra Appl., vol. 430, no. 4, pp. 1070 – 1084, 2009.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms, observability, relative-degree